# SDR ASAA1148924

- Difficulty date: January 12, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654652840
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 500 TO 500G LEFT TRANSITION PANEL HAS AREAS OF CORROSION.  BLENDED CORROSION OUT OF LIMITS.  FABRICATED TREATED PRIMED TOP COATED AND INSTALLED REPLACEMENT TRANSITION PANEL IAW BOEING 737 400 SRM 51 30 01 FIG 8.
